# SDR ASOA2014081511070

- Difficulty date: August 14, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 29,246 hours, 26,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY FLOOD LIGHT INOPERATIVE.  ALLOWED EMENGENCY BATTERY PACK TO CHARGE, COMPLIED WITH OPS TEST OF EMERGENCY LIGHTS IAW 33-51-04 AMM OPS TEST CHECK GOOD.
